# SDR ASAA2016120919060

- Difficulty date: December 9, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 39,926 hours, 11,714 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6854
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Part time: 36,890 hours, 10,979 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C NG-28FCD-18090-1, FQIS NR 2 TANK AND COMPENSATOR UNITS TESTING, FOUND FUEL PROBES NR 1, 2, 3, 8, 9, AND 10 OUT OF LIMITS. ACFT GROUNDED.   FOUND OUT OF TOLERANCE DURING RE-TESTING OF NR 2 FQIS. FOUND #2 TANK COMP PROBE F15 OUT OF TOLERANCE ON RE-CHECK. REMOVED & REPLACED COMP & TU PROBES F15, F1,F2, F3, F4, F8, F9, & F10 IAW AMM 28-41-21. ALL NR 2 TANK TU'S & COMP CAPACITANCE ARE NOW IN LIMITS IAW AMM 28-41-21, FQIS OPS NORMAL.
